# SDR C2X2008F00009

- Difficulty date: July 15, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 17,402 hours, 13,196 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00288
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 14,717 hours, 10,271 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2874 - CHS - FLIGHT CREW REPORTED AUTO PRESS FAIL IN FLIGHT.  MX REMOVED AND REPLACED DIGITAL PRESSURIZATION CONTROLLER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.  (A)
